Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
I am having a baclofen pump put in on June 24th. It is under general anastisa (sic). Will that cause an MS flare up and what should I do if it does?
The general anesthesia should not cause a flare up of your MS. Most people recover promptly from this procedure and are able to go home the following day if there are no complications. You will need frequent visits to titrate the dose of intrathecal baclofen; you will also need physical therapy or even a short rehabilitation stay to get the most benefits from the reduction in your spasticity. You should discuss this with your current doctor. Take care.
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.